MAUDE Adverse Event Report: GN HEARING A/S RESOUND; PREZA 8

GN HEARING A/S RESOUND; PREZA 8
Model Number PZ861-DRWC
Medical Device Problem Codes Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Irritation (1941); Wheal(s) (2241)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
S/n (b)(4), left.Manufacturing date 07/30/2019 for s/n (b)(4), left.
 
Event or Problem Description
Severe allergic reaction from the semi-open domes, scaling of the skin.End-user has seen a doctor twice.Antibiotics have been prescribed.Both ears were affected.

Brand Name
RESOUND
Common Device Name
PREZA 8
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
MDR Report Key9581421
Report Number3005650109-2020-00002
Device Sequence Number14264069
Product Code OSM
UDI-Device Identifier05708296170975
UDI-Public05708296170975
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPZ861-DRWC
Device Catalogue Number20928601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2019
Initial Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;